# SDR MYWA120028

- Difficulty date: February 24, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 26,061 hours, 24,713 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ENG NR 2 PMC LIGHT ILLUMINATED.  T/S PER AMM 71-00-42 NO FAULTS FOUND RAN ENGINE PMC LIGHT STAYED OFF IAW 71-00-00.
